EconPapers    
Economics at your fingertips  
 

Stability of multiobjective nonlinear programming problems with fuzzy parameters

Mohamed S. Osman and Abou-Zaid H. El-Banna

Mathematics and Computers in Simulation (MATCOM), 1993, vol. 35, issue 4, 321-326

Abstract: This paper deals with multiobjective nonlinear programming problems with fuzzy parameters in the objective functions. These fuzzy parameters are characterized by fuzzy numbers. The existing results concerning the qualitative analysis of some basic notions in parametric nonlinear programming problems are reformulated to study the stability of multiobjective nonlinear programming problems under the concept of α-pareto optimality. An algorithm for obtaining any subset of the parametric space which has the same corresponding α-pareto optimal solution is also presented. An illustrative example is given to clarify the obtained results.

Date: 1993
References: View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037847549390062Y
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:35:y:1993:i:4:p:321-326

DOI: 10.1016/0378-4754(93)90062-Y

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:35:y:1993:i:4:p:321-326